# SDR HEEA080320

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N8765J
- Make and model: Bolkms BK117A1
- Aircraft serial: 7054
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Condition: Worn
- Location: T/R Gearbox
- Part time: 3,963 hours
- Component: Gearbox
- Component part number: 4639003007
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEVERE VIBRATION DURING FLIGHT.  WORN FEATHERING BEARINGS. REPLACED PARTS AND REPAIRED.
